30 March 2009

Bleh...Continued

Well, after 5 full days of prednisone I have to say BLEH! I am SO thankful that I don't have a condition that would require me to take this long term. My face is swollen, my legs are swollen, my gut is miserable, I have ZERO energy, I am depressed, and I still itch (though definitely not as badly!).

The dose is decreasing today, so hopefully that will lift some of the side effects.

And in the midst of my whining, I can't stop thinking about my friend Chris who has throat cancer. He's undergoing chemo and radiation and the severe nausea is preventing him from keeping anything down. Please pray for him and his wife Trish. They've already been through trials galore - and this is a biggie. My little run in with pool chemicals is nothing in comparison, though it does remind me daily (hourly!) to pray for Chris and Trish!

So:

- I'm thankful I didn't have this reaction in the Summer. We have no AC and sweating intensifies the itching!

- I'm thankful that this is TEMPORARY and TRANSIENT and NOT life threatening. For me, this is just an uncomfortable bump in the road of life. It is not cancer.

-I'm thankful that God can use my own discomfort to remind me to pray earnestly for others!

**************************

Hard to think about bike riding when I'm shuffling from one room to the next, but I must. Worked my abs yesterday and did 12 push-ups, then took a nap. ;-) I have ambitious plans for whipping my body into shape after this allergy/prednisone mess...

We're still raisng money for the Trek Across Maine and the American Lung Association. You can donate by clicking the link(s) at the top of my sidebar.

Thanks.

Now I need to go teach school. I think it will be something like,"Here, go watch all the educational videos on National Geographic. Then the girls can draw pictures or something. Yeah, that sounds good.

*************************

4 comments:

Dawn said...

Wow, this just goes on and on! I feel so bad for you! I'm glad you are still able to find the good in it all. I'm not so sure I'd think that clearly!

I'll be praying for you! Thanks for joining up as a follower.

Dawn said...

I forgot - my next door neighbor is high up in Pamper Chef - she has made lots of money!

Damselfly said...

I'm so sorry to hear about your friend Chris. And you too! I hope those bad symptoms go away for you on the lower dosage.

Pam said...

Prednisone makes me hyper. I think I already told you I'd be up at 2 am cleaning out closets when I was on it, but I was on it for a couple of years for the RA, so I guess I adjusted. It sounds like it is swinging you to the extremes! And yes, how I remember the swollen face. I turned in bed once after reading about prednisone side affects and asked my hubby, "
"Does my face look like a full moon?" I remember he simply broke out in belly laughs!